# SDR NACA20130221028

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FLANGE OF INTERCOSTAL BS 348 - BS 360 LBL10.  REPLACED UPPER FLANGE OF INTERCOSTAL AT STA 348-360 LBL 10 IAW B737200 SRM 511001 PARA 7 REV 105, 513002 REV 105.
